REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3690
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorGrabowski, Adam-
dc.date.accessioned2015-12-09T20:39:49Z-
dc.date.available2015-12-09T20:39:49Z-
dc.date.issued2013-
dc.identifier.citationFormalized Mathematics, Volume 21, Issue 3, 2013, Pages 213-221-
dc.identifier.issn1426-2630-
dc.identifier.issn1898-9934-
dc.identifier.urihttp://hdl.handle.net/11320/3690-
dc.description.abstractThe article continues the formalization of the lattice theory (as structures with two binary operations, not in terms of ordering relations). In the Mizar Mathematical Library, there are some attempts to formalize prime ideals and filters; one series of articles written as decoding [9] proven some results; we tried however to follow [21], [12], and [13]. All three were devoted to the Stone representation theorem [18] for Boolean or Heyting lattices. The main aim of the present article was to bridge this gap between general distributive lattices and Boolean algebras, having in mind that the more general approach will eventually replace the common proof of aforementioned articles.1 Because in Boolean algebras the notions of ultrafilters, prime filters and maximal filters coincide, we decided to construct some concrete examples of ultrafilters in nontrivial Boolean lattice. We proved also the Prime Ideal Theorem not as BPI (Boolean Prime Ideal), but in the more general setting. In the final section we present Nachbin theorems [15],[1] expressed both in terms of maximal and prime filters and as the unordered spectra of a lattice [11], [10]. This shows that if the notion of maximal and prime filters coincide in the lattice, it is Boolean.-
dc.language.isoen-
dc.publisherDe Gruyter Open-
dc.subjectprime filters-
dc.subjectprime ideals-
dc.subjectdistributive lattices-
dc.titlePrime Filters and Ideals in Distributive Lattices-
dc.typeArticle-
dc.identifier.doi10.2478/forma-2013-0023-
dc.description.AffiliationInstitute of Informatics University of Białystok Akademicka 2, 15-267 Białystok Poland-
dc.description.referencesRaymond Balbes and Philip Dwinger. Distributive Lattices. University of Missouri Press, 1975.-
dc.description.referencesGrzegorz Bancerek. Filters - part I. Formalized Mathematics, 1(5):813-819, 1990.-
dc.description.referencesGrzegorz Bancerek. Ideals. Formalized Mathematics, 5(2):149-156, 1996.-
dc.description.referencesGrzegorz Bancerek. Complete lattices. Formalized Mathematics, 2(5):719-725, 1991.-
dc.description.referencesCzesław Bylinski. Functions and their basic properties. Formalized Mathematics, 1(1): 55-65, 1990.-
dc.description.referencesCzesław Bylinski. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.-
dc.description.referencesCzesław Bylinski. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.-
dc.description.referencesCzesław Bylinski. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.-
dc.description.referencesG. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove, and D.S. Scott. A Compendium of Continuous Lattices. Springer-Verlag, Berlin, Heidelberg, New York, 1980.-
dc.description.referencesGeorge Grätzer. General Lattice Theory. Academic Press, New York, 1978.-
dc.description.referencesGeorge Grätzer. Lattice Theory: Foundation. Birkhäuser, 2011.-
dc.description.referencesJolanta Kamienska. Representation theorem for Heyting lattices. Formalized Mathematics, 4(1):41-45, 1993.-
dc.description.referencesJolanta Kamienska and Jarosław Stanisław Walijewski. Homomorphisms of lattices, finite join and finite meet. Formalized Mathematics, 4(1):35-40, 1993.-
dc.description.referencesAgnieszka Julia Marasik. Boolean properties of lattices. Formalized Mathematics, 5(1): 31-35, 1996.-
dc.description.referencesLeopoldo Nachbin. Une propriété characteristique des algebres booleiennes. Portugaliae Mathematica, 6:115-118, 1947.-
dc.description.referencesBeata Padlewska. Families of sets. Formalized Mathematics, 1(1):147-152, 1990.-
dc.description.referencesBeata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.-
dc.description.referencesMarshall H. Stone. The theory of representations of Boolean algebras. Transactions of the American Mathematical Society, 40:37-111, 1936.-
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.-
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.-
dc.description.referencesJarosław Stanisław Walijewski. Representation theorem for Boolean algebras. Formalized Mathematics, 4(1):45-50, 1993.-
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1 (1):73-83, 1990.-
dc.description.referencesEdmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.-
dc.description.referencesStanisław Zukowski. Introduction to lattice theory. Formalized Mathematics, 1(1):215-222, 1990.-
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2013, Volume 21, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2013-0023.pdf221,06 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons